# SDR SWAA2015121147037

- Difficulty date: November 30, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 73,219 hours, 69,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: 65605523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP CRACKED AT BS 360, STRINGER 3R.  R & R BUTT STRAP IAW EA & ER.
